1 doctor weighed in:

After one month of taking erythromycin for acne my face is getting worse. What should I do? Is this normal for this drug to act I have struggled with acne forever. I've tried other medication.Minocycline worked for two years then caused my optic nerves to

1 doctor weighed in
Dr. James Seward
Dermatology

In brief: I

I would follow up with your dermatologist to discuss other options if you don't see improvement (it can take 4 to 8 weeks for improvement).
There are other antibiotics and oral and topical medications that can help (depends on the type, location, severity of acne which might be most appropriate for you). Read about acne treatment options at the link below. I hope that helps!

In brief: I

I would follow up with your dermatologist to discuss other options if you don't see improvement (it can take 4 to 8 weeks for improvement).
There are other antibiotics and oral and topical medications that can help (depends on the type, location, severity of acne which might be most appropriate for you). Read about acne treatment options at the link below. I hope that helps!
Dr. James Seward
Dr. James Seward
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
111,000 doctors available
Read more answers from doctors